PDA

View Full Version : eating side affects


Gps108
March 30th, 2011, 09:26 PM
dose any one els have thees and are there any ways to get rid of thees
:confused:

Alexithymia
March 30th, 2011, 10:07 PM
Huh? Explain more! :)

Dimitri
March 31st, 2011, 03:15 PM
Dude, I know exactly what you are talking about. I struggle with that all of the time. I am 18 and I weigh 150lb. and that ticks me off to no end. I have been on cencerta for about 10 years now. It helps so much with the concentration but it greatly depresses the appetite. There is really nothing you can do about it. The only thing that I can think of is asking your physician if you could change medications. If you have anymore questions send me a message.

CantLiveWithoutYou
April 1st, 2011, 03:29 PM
You people try being fat, see how much you want that medicine back then.

Dimitri
April 1st, 2011, 08:15 PM
No, I am trying to gain weight so I can be at my actual doctor recomended weight. I am about 20 lbs under weight.

leen
April 6th, 2011, 04:39 AM
i know what you're talking about... i'm taking ritalin right now, earlier i used to take equasym, and i nearly completely lost my appetite... i only can eat in the evening now, when the medicine's impact stops, it drives my parents nuts because they are so worried about me but my doctor says it's fine... and all my friends are jealous because they want to lose weight so easily as well^^
but sometimes i'm really concerned about it... i'm taking add medicine for several years now and in the last two years it started showing that huge impact, i wonder if it'll go on like that and what to do then... =/

Baldwin
April 13th, 2011, 01:25 PM
This thread is not making me wise to answer. lolz
I never heard about eating side effects... Are you talking about eating disorder...?
Explain it dear..

randy.boii
April 15th, 2011, 02:15 PM
ya i use to b rly big b4 i took concerta but now i lost so much weight cuz i dont eat on it haha

Nevermore
April 26th, 2011, 10:07 AM
Can't get rid of the side affect just keep trying to eat. I liked it because I hate eating. Try a different medication if you don't like the side affects and talk to your doctor.

MyConfusion
May 8th, 2011, 01:15 AM
Try eating after school nibbling on small snacks I did that and it helped but mainly eat in small amounts often also depends what meds your on for it for example when I was on ritalin years ago I just didn't eat dinner it took me 3 hours a night to eat. After that our govt stopped funding so I went on rubifin it didn't really affect me that much hunger wise. That was 3ish years ago and now and I'm on concerta and I still eat the same lunch as when I was 5 but am normal weight. I eat when I get home. Hope this helps

JRwulf64
August 1st, 2011, 11:55 PM
i rarely eat now that im on meds. its like a side effect of ADD/ADHD meds is anorexia or something

PandaBear
August 4th, 2011, 10:35 PM
Yes, it has a very significant impact on my appetite as well. If I don't eat it, I can eat a ton, however when I do take it, I literally cannot eat anything while it's working. I normally end up eating before I take it, so I can at least get some food in me for the day ahead. I guess I can't complain, as it helps me maintain my weight and sometimes even lose it.

Xilo
August 9th, 2011, 10:19 PM
I had this problem too. It hurt my stomach because I would not be hungry and would not eat. That was when I took concerta. I take Vyvance now, and my appetite is still there.

Comatose
August 11th, 2011, 07:45 PM
Try eating before or right after you take your medication. This sometimes helps with me. Though, I don't mind not eating for days... :/

Megson
August 27th, 2011, 12:00 PM
YES! I used to take ADD medication, and it helped with concentrating...but it made me feel depressed and I was NEVER hungry. I felt sick just thinking about eating anything.

Zebadiah
September 28th, 2011, 10:48 AM
There is no side effect of the eating if we adopt the moderation in the use of the food. If we use the wrong choice of the food then we must have to face the problem of the stomach and many more.

Sogeking
September 28th, 2011, 07:38 PM
Please don't bump old threads.
:locked: